MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH 2 PORTS

THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH 2 PORTS
Model Number 66041
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that one sample of product was identified with "a port that appears to be contaminated or damaged".The customer reported the contamination appeared to be streaks down the side of the port.This was noted by the pharmacy during compounding.The sample was returned for evaluation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The customer reported that the injection site appeared to be damaged or contaminated.The sample was returned and evaluted, and contamination within the component was identified between the injection site sidewall and the septum of the component.Due to the location of the contamination, it was likely introduced by the component supplier.Should additional relevent information become available, a supplemental report will be submitted.

Brand Name
SECURE
Common Device Name
EMPTY EVA CONTAINER WITH 2 PORTS
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key19192257
Report Number1937141-2024-00006
Device Sequence Number7620814
Product Code KPE
UDI-Device Identifier50812496011553
UDI-Public50812496011553
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/25/2024
Device Model Number66041
Device Catalogue Number66041
Device Lot NumberA8160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown